# SDR 2005UALA00998

- Difficulty date: September 16, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 50,403 hours, 27,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58781
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 16 AFT TO AND INCLUDING EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.  REPLACED FEEDER CABLE, PCN 560-0809, AND REPLACED EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMP, PCN 560-0857.
